# SDR Z5FA20111022001

- Difficulty date: October 22, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 6,163 hours, 4,479 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Roller Pin
- Condition: Binding
- Location: Thrust Reverser
- Part time: 6,163 hours, 4,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE THRUST REVERSER ARM LIGHT ILLUMINATED IN FLIGHT.  EMERGENCY CHECKLIST WAS FOLLOWED, AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED, LANDING WAS UNEVENTFUL.  SHIMMED ROLLER PIN ASSEMBLIES ON BOTH THRUST REVERSER THROTTLE LINKS AS REQUIRED IAW DWG 5565248. OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
